# SDR DHL9872467C

- Difficulty date: February 20, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N724DH
- Make and model: Boeing 727228
- Aircraft serial: 19862
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Frame
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, C-3 CARGO DOOR HAS CRACK IN LOWER FORWARD FRAME.  STOP DRILLED CRACK, PERFORM HFEC, ACCOMPLISHED REPAIR PER AVITAS EO  98PMSI191D-2.  N/R 4049.
